# SDR AALA202003279002

- Difficulty date: March 26, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N820NN
- Make and model: Boeing 737823
- Aircraft serial: 29559
- Aircraft time: 32,200 hours, 13,011 cycles
- Engine: Cfmint CFM567B243
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GROUNDED: DIVERTED TO PHX ACCOUNT NO.2 ENG OIL QTY DECREASED TO 0 QTS OVER ABOUT  ONE HOUR TIME. OIL PRESSRE THEN STARTED FLUCTUATIONS  AND DROPPING. ENGINE WAS SHUT-DOWN AND EMERGENCY DECLARED. ACCOMPLISHED TII 70561619 AS REQUIRED. REPLACED OIL SEAL ASSEMBLY AND MATING RING DUE TOOIL LEAK AT DRAIN TUBE OF CRANK PAD. SERVICED ENGINE OIL AS REQUIRED. LEAK AND OPS CHECK GOOD AT THIS TIME. IAW ENGINE SHOP MAUNAL CFM 56-7B 72-63-00.
